# SDR AALA20101007DFW01

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 1,408 hours, 500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT LEFT EXTERNAL OVERWING EMERGENCY LIGHT.  OPS CHECKED NORMAL.
